Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 334, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 1, 2020, 6:14 PM CDT for Kemper County, Lauderdale County, Mississippi. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2020, 6:14 PM CDT (23:14 UTC)
- Expired
- Jul 1, 2020, 7:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Kemper County, MS, Lauderdale County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 139 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 6:30 PM CDT | TSTM WND DMG | 5 Se De Kalb, MS | TREE DOWN ON GRAHAM RD. |
| Jul 1, 7:15 PM CDT | TSTM WND DMG | 3 Ese Moscow, MS | TREE DOWN ON KEYTOWN RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1563 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
748 WUUS54 KJAN 012314 SVRJAN MSC069-075-020015- /O.NEW.KJAN.SV.W.0334.200701T2314Z-200702T0015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Jackson MS 614 PM CDT Wed Jul 1 2020 The National Weather Service in Jackson has issued a * Severe Thunderstorm Warning for... Southern Kemper County in east central Mississippi... Northern Lauderdale County in east central Mississippi... * Until 715 PM CDT. * At 614 PM CDT, a severe thunderstorm was located near Liberty, or 10 miles northwest of Meridian Station, moving east at 20 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Lauderdale, Meridian Station, De Kalb, Liberty, Blackwater, Tamola, Daleville, Electric Mills, Porterville, Prismatic, Martin and I 20 Welcome Center At Cuba. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3244 8840 3253 8885 3281 8877 3280 8836 TIME...MOT...LOC 2314Z 276DEG 19KT 3269 8870 HAIL...0.88IN WIND...60MPH $$ NF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:27 PM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jul 1, 3:27 PM CDT, 2 hours 47 minutes before
Area Forecast Discussion National Weather Service Jackson MS 327 PM CDT Wed Jul 1 2020 .DISCUSSION... Through tomorrow... Convection has remained mostly across the eastern part of the forecast area closer to where the troughing is occurring to our east. To our west, a ridge is building and this will leave the forecast area under northwest flow aloft. Afternoon convection should diminish in the evening but southward diving MCS across Missouri and Arkansas may maintain itself into northern Mississippi. The question remains as to how far south it will make it. With sufficient instability remaining further south, see no reason why this system won't make it into northern Mississippi and perhaps into the northern parts of my forecast area. Several hi-res models indicate this potential as well and some adjustment to the current marginal outlook is likely needed. Any lingering boundaries could remain an impetus for additional convection later tonight and then again tomorrow. Given a warm and moist airmass in place, it won't take much of the atmosphere to reload for additional storms tomorrow even if an MCS moves through the region tonight and a marginal risk will be in place for tomorrow as well. Given ample moisture in place, it also won't be out of the question for some localized flash flooding risk. This will especially be a potential for training storms. However, confidence is not high in where and won't outlook this in our HWO or graphics for now. The other issue will be the heat stress. As temperatures rise into the lower 90s, especially in the west, and dewpoints remain in the mid to upper 70s, this will bring heat stress to near 105 degrees. Depending on how convection occurs as well, conditions could also be higher for this. Will keep with the limited risk for now and let later shifts assess the need for a heat advisory based on latest convective trends. /28/ Tomorrow night through Wednesday... An active summer pattern will persist across the region through the forecast period with warm and humid conditions. The synoptic pattern will be characterized by stout ridging across the Central and Southern Plains with a mean longwave trough across the Pacific Northwest. Several shortwave perturbations will rotate through the base of the trough, but will lift north around the ridge through the Inter-Mountain West and into the Canadian Prairies well to our north. Meanwhile, across the southeast states, weak troughing will persist both aloft and at the surface. This will promote an active stretch of convection with scattered to numerous diurnally driven thunderstorms each day. Strong to severe storms cannot be ruled out any given day, but will be governed by previous day's convective activity and any residual outflow boundaries/MCVs. As such, microburst potential will have to be assessed on a day-to-day basis so will keep the HWO/graphics clear for now. Cloud cover and thunderstorm coverage will help keep temperatures down, but highs in the upper 80s to low 90s with mid to upper 70s dewpoints will continue to foster hot and humid conditions. Will keep the HWO/graphics clear of heat stress for now as forecast heat index values are expected to generally remain in the low 100s. /TW/ && .AVIATION... 18Z TAF discussion: Storms are affecting portions of the area this afternoon and could bring lowered vis to some eastern TAFs sites. Otherwise VFR conditions are expected outside of storms. These should diminish through the evening. There is guidance that suggests additional storms may drop south into the area overnight, which would bring reduced ceilings and vis to some sites. Tried to account for this in the forecast but should be honed better with upcoming forecasts. There is a possibility for MVFR ceilings prior to daybreak as well but did not include in the TAF at this time. /28/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 74 92 75 90 / 26 66 51 66 Meridian 72 89 73 90 / 54 80 51 67 Vicksburg 75 93 76 90 / 18 43 42 64 Hattiesburg 73 92 74 90 / 20 64 49 72 Natchez 73 92 75 89 / 5 27 42 71 Greenville 76 92 75 90 / 24 54 51 53 Greenwood 74 92 74 91 / 47 69 51 53 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && TW/28
Hazardous weather outlook, Jul 1, 3:59 PM CDT, 2 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 359 PM CDT Wed Jul 1 2020 ARZ074-075-LAZ007>009-016-025-MSZ040-047-053-054-059-061>064- 022100- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Madison LA- Tensas-Issaquena-Warren-Claiborne-Copiah-Jefferson-Franklin MS- Lincoln-Lawrence-Jefferson Davis- 359 PM CDT Wed Jul 1 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, south central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Thursday EXCESSIVE HEAT THREAT...Limited TIMING...Thursday There is a limited threat for dangerous heat with heat indices expected to approach 105 Thursday. (https://www.weather.gov/images/jan/graphicast/1.png) A few strong to severe storms with damaging wind gusts and hail will be possible Thursday. https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Thursday through Thursday night. MSZ018-019-025-027-034>036-041>043-048-049-055-022100- Bolivar-Sunflower-Leflore-Carroll-Washington-Humphreys-Holmes- Sharkey-Yazoo-Madison MS-Hinds-Rankin-Simpson- 359 PM CDT Wed Jul 1 2020 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight and Thursday EXCESSIVE HEAT THREAT...Limited TIMING...Thursday There is a limited threat for dangerous heat with heat indices expected to approach 105 Thursday. (https://www.weather.gov/images/jan/graphicast/1.png) A few strong to severe storms with damaging wind gusts and hail will be possible this evening and again Thursday. (https://www.weather.gov/images/jan/graphicast/2.png) (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Thursday night. MSZ026-028>033-037>039-044>046-050>052-056>058-065-066-074-022100- Grenada-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala- Winston-Noxubee-Leake-Neshoba-Kemper-Scott-Newton-Lauderdale- Smith-Jasper-Clarke-Covington-Jones-Forrest- 359 PM CDT Wed Jul 1 2020 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, northeast Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight and Thursday A few strong to severe storms with damaging wind gusts and hail will be possible this evening and again Thursday. (https://www.weather.gov/images/jan/graphicast/2.png) (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Thursday night. LAZ015-023-024-026-MSZ060-022100- Richland-Franklin LA-Catahoula-Concordia-Adams- 359 PM CDT Wed Jul 1 2020 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Tonight and Thursday EXCESSIVE HEAT THREAT...Limited TIMING...Thursday There is a limited threat for dangerous heat with heat indices expected to approach 105 Thursday. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. MSZ072-073-022100- Marion-Lamar- 359 PM CDT Wed Jul 1 2020 This hazardous weather outlook is for portions of south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Thursday A few strong to severe storms with damaging wind gusts and hail will be possible Thursday. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Thursday through Thursday night. 28 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *EXCESSIVE HEAT* Extreme...Maximum heat index greater than 110 degrees for 3 or more days in a row and/or air temperatures greater than 107 degrees. Significant...Maximum heat index greater than 110 degrees and/or air temperatures greater than 105 degrees. Elevated...Maximum heat index 105 to 110 degrees and/or air temperatures greater than 103 degrees. Limited...Maximum heat index near 105 degrees and/or air temperatures 100 to 103 degrees. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Jul 1, 4:58 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
458 PM CDT Wed Jul 1 2020
MSZ030-031-012230-
Lowndes MS-Clay MS-
458 PM CDT Wed Jul 1 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLAY AND LOWNDES
COUNTIES UNTIL 530 PM CDT...
At 458 PM CDT, Meteorologists were tracking a strong thunderstorm
over Waverly, or near Columbus AFB, moving east at 20 mph.
Wind gusts up to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
Columbus AFB and Kolola Springs around 510 PM CDT.
Columbus around 520 PM CDT.
Steens around 530 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3338 8829 3333 8832 3349 8867 3353 8867
3368 8857 3368 8850 3367 8849 3366 8852
3365 8851 3366 8850 3366 8846 3368 8843
3367 8842 3369 8839 3369 8837 3370 8836
3368 8826
TIME...MOT...LOC 2158Z 290DEG 19KT 3360 8852
NFSpecial weather statement, Jul 1, 5:03 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Jackson MS
503 PM CDT Wed Jul 1 2020
MSZ038-044-045-012230-
Neshoba MS-Leake MS-Winston MS-
503 PM CDT Wed Jul 1 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LEAKE...
SOUTHWESTERN WINSTON AND WESTERN NESHOBA COUNTIES UNTIL 530 PM CDT...
At 503 PM CDT, Meteorologists were tracking a strong thunderstorm
near Edinburg, moving east at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Philadelphia, Edinburg, Pearl River, Burnside, Stallo, Noxapater and
Tucker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3265 8905 3272 8940 3293 8937 3293 8932
3302 8932 3302 8899
TIME...MOT...LOC 2203Z 284DEG 16KT 3285 8929
NFSpecial weather statement, Jul 1, 5:12 PM CDT, 1 hour 2 minutes before
Special Weather Statement National Weather Service Jackson MS 512 PM CDT Wed Jul 1 2020 MSZ031-033-038-039-012245- Lowndes MS-Oktibbeha MS-Winston MS-Noxubee MS- 512 PM CDT Wed Jul 1 2020 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NOXUBEE...SOUTHERN OKTIBBEHA...NORTHEASTERN WINSTON AND SOUTHWESTERN LOWNDES COUNTIES UNTIL 545 PM CDT... At 512 PM CDT, Meteorologists were tracking a strong thunderstorm near Craig Springs, or 9 miles south of Starkville, moving southeast at 20 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Starkville, Crawford, Betheden, Craig Springs, Mashulaville, Longview and Oktoc. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3328 8906 3344 8891 3333 8854 3301 8878 TIME...MOT...LOC 2212Z 294DEG 16KT 3333 8887 NF
Special weather statement, Jul 1, 5:38 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
538 PM CDT Wed Jul 1 2020
MSZ026-027-012315-
Carroll MS-Grenada MS-
538 PM CDT Wed Jul 1 2020
...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CARROLL AND GRENADA
COUNTIES UNTIL 615 PM CDT...
At 538 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from 9 miles west of Pittsboro to 7 miles
northeast of Grenada to near Holcomb. Movement was southeast at 15
mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Grenada, Leflore, Gore Springs, Elliott, Avalon, Bew Springs,
Misterton and Holcomb.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3387 8977 3387 8951 3368 8951 3368 8978
3361 9011 3365 9010 3367 9012 3381 9013
3381 8998 3382 8998 3382 8993 3389 8992
3390 8977
TIME...MOT...LOC 2238Z 319DEG 14KT 3394 8950 3387 8974 3384 9001
NFSpecial weather statement, Jul 1, 5:45 PM CDT, 29 minutes before
Special Weather Statement National Weather Service Jackson MS 545 PM CDT Wed Jul 1 2020 MSZ039-012315- Noxubee MS- 545 PM CDT Wed Jul 1 2020 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NOXUBEE COUNTY UNTIL 615 PM CDT... At 544 PM CDT, Meteorologists were tracking a strong thunderstorm near Brooksville, or 17 miles southeast of Starkville, moving east at 20 mph. Winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Brooksville around 600 PM CDT. Macon around 610 PM CDT. Deerbrook around 615 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3298 8852 3318 8880 3329 8873 3329 8833 TIME...MOT...LOC 2244Z 290DEG 16KT 3324 8865 NF
Special weather statement, Jul 1, 5:56 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Jackson MS
556 PM CDT Wed Jul 1 2020
MSZ046-012330-
Kemper MS-
556 PM CDT Wed Jul 1 2020
...A STRONG THUNDERSTORM WILL AFFECT KEMPER COUNTY UNTIL 630 PM
CDT...
At 556 PM CDT, Meteorologists were tracking a strong thunderstorm
near Forestdale, or 8 miles southwest of Preston, moving east at 20
mph.
Wind gusts up to 50 mph will be possible with this storm and ahead
of this storm before rain arrives.
Locations impacted include...
Preston, De Kalb, Liberty, Blackwater, Damascus, Bluff Springs and
Prismatic.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3258 8856 3258 8874 3260 8892 3271 8892
3290 8891 3293 8855
TIME...MOT...LOC 2256Z 274DEG 17KT 3277 8889
NFThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 11:40 AM CDT | Special Weather Statement | JAN | Lauderdale | 35 min |
| Jul 1, 12:35 PM CDT | Special Weather Statement | JAN | Jones | 40 min |
| Jul 1, 1:06 PM CDT | Special Weather Statement | JAN | Clarke | 39 min |
| Jul 1, 1:20 PM CDT | Special Weather Statement | JAN | Rankin | 40 min |
| Jul 1, 1:51 PM CDT | Special Weather Statement | JAN | Smith | 39 min |
| Jul 1, 1:53 PM CDT | Special Weather Statement | JAN | Scott | 52 min |
| Jul 1, 2:20 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 40 min |
| Jul 1, 2:26 PM CDT | Special Weather Statement | JAN | Forrest | 34 min |
| Jul 1, 2:59 PM CDT | Special Weather Statement | JAN | Jones | 31 min |
| Jul 1, 3:27 PM CDT | Special Weather Statement | JAN | Forrest, Jones | 33 min |
| Jul 1, 3:47 PM CDT | Special Weather Statement | JAN | Kemper | 28 min |
| Jul 1, 4:15 PM CDT | Special Weather Statement | JAN | Kemper | 30 min |
| Jul 1, 4:58 PM CDT | Special Weather Statement | JAN | Lowndes | 32 min |
| Jul 1, 5:03 PM CDT | Special Weather Statement | JAN | Neshoba | 27 min |
| Jul 1, 5:12 PM CDT | Special Weather Statement | JAN | Oktibbeha | 33 min |
| Jul 1, 5:32 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 43 min |
| Jul 1, 5:38 PM CDT | Special Weather Statement | JAN | Grenada | 37 min |
| Jul 1, 5:45 PM CDT | Special Weather Statement | JAN | Noxubee | 30 min |
| Jul 1, 5:56 PM CDT | Special Weather Statement | JAN | Kemper | 34 min |
| Jul 1, 6:19 PM CDT | Special Weather Statement | JAN | Noxubee | 26 min |
| Jul 1, 6:28 PM CDT | Special Weather Statement | JAN | Clay, Oktibbeha, Webster | 47 min |
| Jul 1, 6:53 PM CDT | Special Weather Statement | JAN | Attala, Choctaw, Winston | 52 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.